Doctor insights on:
Increase of sedation: Cetirizine is a sedating antihistamine and when added to diazepam/valium (a hypnotic) can compound the effect of sedation. If just 2-3x the usual dose may not cause much more than prolonged sedation, but if excessive od of diazepam and cause respiratory depression/low oxygen which may trigger hypoxic injury to your brain/heart. Be carefull, be safe, take meds only as given. Consult doc. Good luck. ...Read more
I've got down from 20mg to 16mg of diazepam ' starting to feel symptoms ' how often should I make the next 1mg cuts ?
Talk to your doctor: If you are feeling "symptoms," as opposed to withdrawal effects, then further decrease will probably be worse. Can you tell if you have "symptoms" or withdrawal effects? You probably need professional advice. You need to know that either the Valium is replaced or that there is no need for it; and how quickly to taper to avoid withdrawal. This ma not be straightforward. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- What are common symptoms of a diazepam overdose?
- Can i overdose on vitamin b6?
- Can you overdose on ibuprofen 800mg?
- Ask a doctor a question free online
- How many amoxicillin does it take to overdose?
- Can you die from beta blocker overdose?
- Can an overdose of aspirin kill you?
- Talk to a urgent care specialist online for free